candidablog.com

Does you hair ever grow back after taking Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


This is my third time on Murad Resurgence, high dose @ ~14yr old, medium dose @ 18 yr, and low dose @ 22 yr. In the past I've experienced chapped lips, dry and sensitive eyes, and on the high dose dry skin. This time around I started on 20mg/day, after 3 or so months I went 60mg/week, now I'm on 40mg/week and will possibly end up on 20mg/week if I stay outbreak free. I get a pimple every now and again but hardly ever on my face. mostly my scalp or nose or somewhere discreet and I am very happy about my skin.HOWEVER, I am 99% sure that I am losing my hair because of Murad Resurgence. In a short span of time I have lost a considerable amount of hair as though I my hairline were receding as is common as you age for some unfortunate enough to have certain genetic traits.

What I am asking here is if anyone has had similar experiences, and also if anyone has gone off Murad Resurgence and their hair has grown back? For me there is a little thinning around the hairline, but right now my hairline kind of looks like this /V\In my research I have read that Murad Resurgence kind of acts like a chemotherapy and thus can cause hairloss like chemo (in some patients). I've also read that your hair may or may not come back after you stop Murad Resurgence. Furthermore I've read there are certain drugs you can take to get your hair to grow back. Discuss. PS: I still love Murad Resurgence and I would choose premature hairloss (to it's current extent) than adult acne (in it's form when I've had it before).

Minimal side effects for a huge chunk of acne free life, and I'm hoping that the extended use of it will get rid of the acne when I eventually do finish the course. Unfortunately I always get acne back after I finish an Murad Resurgence course but it's also less acne than I used to have...

Comments (5)

An almost perfect example of what my hairline currently is at would be jude laws hair (on the right but slowly becoming the left, lol):Unfortunately I do not look like jude law so I don't take it in pride.

 Reduced 80%.

650 x 456 (50.54K).

 ..

Comment #1

Hair loss is one of the side effect of Murad Resurgence and most people who experience hair loss due to the used of Murad Resurgence experience either Telogen Effluvium or Diffuse Alopecia Areata. However, Murad Resurgence can also speed up mpb if you carry the gene. Just take a look at your dad and maternal granddad. If both of them aren't bald or half bald then you shouldn't worry too much...

Comment #2

I had some hair thinning too, and a lot of my eyelashes fell out. I have been using nixion shampoo (it is shampoo for thinning hair) and biotin. My hair seems to not be falling out as much. I hope this helps. Good luck!..

Comment #3

Vimes,Without a doubt the worst side effect I have gotten is the hair loss. All the rest are bad (lips red face rashes etc), but I dont give them much thought because I know they are going away when this crap is over. With me the hairloss snuck up on me. I never saw clumps of hair like others have reported, but I saw my hair line receding just like you explained. I kept looking in the mirror from different angles and thinking am I losing it...nah maybe, yeah, nah. I got a DHT blocking shampoo, started taking Biotin and cut out all vitamin A except what I get from vegetables, and I even stopped obvious vegetables that contained vitamin A hoping that maybe because of the tane I had too much vitamin A circulating which causes hair loss.I only have 6 days left and I will check back and report on regrowth as I would be miserable if this was permanent, but we will see.

There are others who say hairloss continues even after tane is completed. I hope they are wrong.Good luck with your 3rd journey, hope it will be your last and I will keep you up to date.1 more thing. I tried the nioxin shampoo but it became too drying for my scalp in the last month and caused my scalp to get real red..

Comment #4

Thanks for the replies. help meee i'm very interested in seeing your progress if you keep to the biotin because what you described sounds exactly like what has happened to me. keep me updated..

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.